×

zbMATH — the first resource for mathematics

Properties of some statistics for AR-ARCH model with application to technical analysis. (English) Zbl 1157.91424
Summary: We investigate some popular technical analysis indexes for AR-ARCH model as real stock market. Under the given conditions, we show that the corresponding statistics are asymptotically stationary and the law of large numbers hold for frequencies of the stock prices falling out normal scope of these technical analysis indexes under AR-ARCH, and give the rate of convergence in the case of nonstationary initial values, which give a mathematical rationale for these methods of technical analysis in supervising the security trends.
MSC:
91B82 Statistical methods; economic indices and measures
91B84 Economic time series analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ango Nze, P., Critéres d’ergodicité de quelques modéles á représentation markovenne, C.R. acad. sci. Paris, 315, 1, 1301-1304, (1992) · Zbl 0761.60062
[2] Bollinger, J., Bollinger on bollinger bands, (2002), McGaw Hill New York
[3] Bradley, R.C., Basic properties of strong mixing conditions, A survey and some open questions, Probab. surveys, 2, 107-144, (2005) · Zbl 1189.60077
[4] Cline, D.B.H.; Pu, H.H., Stability and the Lyapounov exponent of threshold AR-ARCH models, Ann. appl. probab., 14, 4, 1920-1949, (2004) · Zbl 1072.62069
[5] Davydov, Y., Mixing conditions for Markov chains, Theory probab. appl., XVIII, 312-328, (1973) · Zbl 0297.60031
[6] Liebscher, E., Towards a unified approach for proving geometric ergodicity and mixing properties of nonlinear autoregressive processes, J. time ser. anal., 26, 5, 669-689, (2005) · Zbl 1092.62091
[7] Liu, W.; Huang, X.; Zheng, W., Black – scholes model and bollinger bands, Physica A, 371, 2, 565-571, (2006)
[8] Lu, Z., On the geometric ergodicity of a nonlinear autoregressive model with an autoregressive conditional heteroscedastic term, Statist. sin., 8, 1205-1217, (1998) · Zbl 1053.62555
[9] Lu, Z.; Jiang, Z., \(L_1\) geometric ergodicity of a multivariate nonlinear AR model with an ARCH term, Statist. probab. lett., 51, 121-130, (2001) · Zbl 1059.62585
[10] Meyn, S.P.; Tweedie, R.L., Markov chains and stochastic stability, (1993), Springer New York · Zbl 0925.60001
[11] W. Zhu, Master Thesis, Department of Statistics, ECNU, Shanghai, China, 2006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.